# SDR AALA201709149023

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 56,046 hours, 20,954 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT ON PREVIOUS FLIGHT REPORTED THE L4 EMERGENCY ESCAPE SLIDE COVER APPEARED LOOSE. SECURED THE COVER, OPS NORMAL.
